Jump to content
poodlebell

Acid reflux

Recommended Posts

Altostrata

I would not assume your histamine receptors are injured.

 

When you took an antihistamine before, it sounds like it went paradoxical on you. We know this can often happen with antihistamines.

 

I'm merging this with a related topic, please read our prior discussions about acid reflux.

 

You may not need treatment for this, you might be able to simply avoid certain foods.

Share this post


Link to post
Share on other sites
PabloHoney825
On 10/31/2018 at 2:05 PM, Altostrata said:

I would not assume your histamine receptors are injured.

 

When you took an antihistamine before, it sounds like it went paradoxical on you. We know this can often happen with antihistamines.

 

I'm merging this with a related topic, please read our prior discussions about acid reflux.

 

You may not need treatment for this, you might be able to simply avoid certain foods.

Thanks for your reply, Altostrata. Could an adverse reaction to an antihistamine cause long-term dysautonomia? This is exactly what happened and has persisted (for the most part) since the antihistamine several months ago. I took bentyl last night for the pain, and I had another adverse reaction: shivering, muscle twitching (still), tight gut and nervousness (still), and fluctuating heart rate (still- from 60 to 90 at rest, and above 100 when walking--I do not have POTS). I wonder if there is a connection between Remeron, Unisom, and Bentyl- since all three have given me adverse reactions. 

Share this post


Link to post
Share on other sites
Altostrata

As we've explained many times, one can get paradoxical reactions from antihistamines.

 

I suppose you could have an idiosyncratic reaction to them as a class. You should take this as your body saying it doesn't want them.

 

I am dubious about any close relationship between Remeron and any over-the-counter antihistamine. I do not believe you are correct about your histamine receptors being damaged. The body has an abundant number of histamine receptors of maybe a dozen types, unlikely that any significant number of them go out of service for any reason.

Share this post


Link to post
Share on other sites
BfromNJ

So I have silent reflux and also gerd.   I do not take the usual meds for this, the ppi such as Prilosec.  I am so afraid of putting any other meds in my system, being so many can cause or make tinnitus worse.  I usally just do some tums as needed, making sure its two hours away form meds.  

 

I know the meds themselves are probably making the reflux even worse,  especially the latest ones I am on.   Such a catch 22.

 

I am super careful with my diet, but still suffer lately with the reflux.  and silent reflux is even harder to get under control.  

 

anyone have any tips, suggestions, etc? 

Share this post


Link to post
Share on other sites
Altostrata

Merged similar topics. Please use search in the Symptoms forum before starting new topics.

Share this post


Link to post
Share on other sites
BfromNJ

I have silent reflux.  Its hard to treat and these meds don't help.  Any one have suggestions on something for reflux?  Besides more meds like prilosec, etc?  Something more natural?  

 

It's bad now I think I'm refluxing up into my eustastion tubes.  🙄

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...